# SDR C2XAOOIA393

- Difficulty date: October 17, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 14524792001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE OPEN SDR C2XAOOIA384 IAH-DURING C-CHECK INSPECTION, FRAME 64 RIGHT WAS FOUND TO HAVE A HOLE WORN IN IT. MX PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5310-01144, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
